Levaquin Story – Harm of a 17 Year Old

FQwall Teen Hospital

 

 

I’m throwing up, nauseous, and I can’t eat. I can’t walk very much, my legs start shaking and hurt when I stand for too long. I have numbness/sharp pains in my feet, my wrists hurt so bad that I can’t text, can barely type and I can’t hold a glass without dropping it. I haven’t been dealing with the side effects for very long, but anyone who has dealt with this one day knows that even one day is TOO many! Thank you Levaquin for messing up my body.

 

I was prescribed Levaquin and I’m only 17. I’ve had pneumonia, bronchitis and a sinus infection for about a month now, and the zpacks and everything else just wasn’t cutting it. I’m also type 1 diabetic which makes it 10x harder to fight anything off to begin with. I was kind of hesitant to take the Levaquin to begin, and I wish I’d trusted my gut instinct, after taking it 5 times, 500 mgs, I started feeling extremely sick to my stomach, and had intense sharp pains in my legs and feet, and severe pain in my wrists and arms. I went to my pediatrician and he didn’t know very much about how severe some of the side effects can be. He did a bunch of things like feeling my legs, which are extremely “tender” along. But wasn’t able to help me. I hope this doesn’t last forever.

 

One thought on “Levaquin Story – Harm of a 17 Year Old

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s